Post Edited (erin.K) : 7/14/2007 7:26:33 PM (GMT-6)
oh man, erin....I don't knwo anything about any of that but I wanted to give you my support on feeling better!!!!! I'm unsettled hearing this and will add my worry to Ducky's!!! Take care sweetie - I'm thinking of you!
Post Edited (erin.K) : 7/16/2007 9:38:12 PM (GMT-6)
Thank you so much Curley.
Thank you also for the tips & info. You're right, right now this patch at this dose is pretty pointless to have on; this is my 4th change of the patch & I thought by NOW I would have felt a marked difference in pain level...nope!
It is only 25mcg...perhaps 50 would be better.
Since Friday I've been feeling really sick; don't know if it's from meds or a possible kidney stone again...but I've been throwng up all over the place! Can't even get 10 minutes in a car without my head in the bag.
Did you get bad vertigo & motion sickness in Fentanyl? WOndering if that's what's causing the nausea & vomiting.
Yesterday I dared to struggle. Today I dare to win.